# SDR GTIA20130514605

- Difficulty date: May 14, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 12,063 hours, 5,654 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070015002
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT INOPERATIVE.  R & R FWD F/A FLASHLIGHT BATTERY IAW ACFT MM, OPS CHECKED GOOD.
